Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary: Three decades after Cathleen Synge Morawetz's paper ``The mathematical approach to the sonic barrier''


Author: Irene M. Gamba
Journal: Bull. Amer. Math. Soc. 55 (2018), 347-350
MSC (2010): Primary 35F20, 35F21, 35M10, 35Q30, 35Q35, 76H05
DOI: https://doi.org/10.1090/bull/1620
Published electronically: April 19, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 6 (1982), no. 2, 127--145
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: Cathleen Synge Morawetz, ``The mathematical approach to the sonic barrier'', Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 127-145.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 35F20, 35F21, 35M10, 35Q30, 35Q35, 76H05

Retrieve articles in all journals with MSC (2010): 35F20, 35F21, 35M10, 35Q30, 35Q35, 76H05


Additional Information

Irene M. Gamba
Affiliation: Department of Mathematics and The Institute for Computational Engineering and Sciences, The University of Texas at Austin, Austin, Texas
Email: gamba@math.utexas.edu

DOI: https://doi.org/10.1090/bull/1620
Received by editor(s): April 9, 2018
Published electronically: April 19, 2018
Additional Notes: The author was supported by NSF grant no. DMS-1715515.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society